Aa
A
A
Close
Avatar universal
hydrocodone withdrawal headaches
I have been a user for a few years. I decided to quit a few days ago, well 2 I'm only on my second day.  I feel like my head is going to cave in and i keep getting dizzy spells. I can't eat, everything irritates me.  How long does this last? The mental is killing me I feel like if i could just take some i would fee better. I don't have a home support system. They make me feel like a bad person even when I'm asking for help. How long will this last?
Cancel
3 Answers
Page 1 of 1
2048234 tn?1330817700
From my experience you are at the peak of withdrawals it is the worse from 48 to 72 hours and then you start feeling better. Are you taking anything to help?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1970885 tn?1435864028
First, don't listen to your head. It will tell you all sorts of things right now, but somewhere inside you know that taking just one WILL NOT make you feel better. It will just prolong the detox. You are in day 2, over half way through the worse part. Everything you've described is normal. You need to keep your body nourished; if you can't eat try drinking Ensure. Drink Gatorade. and yes, the mental part will be the biggest challenge - now and in the future.
The most important thing that you must do in order to get and stay clean is cut all sources. If you can get pills then you may relapse. Put up roadblocks so when you're feeling weak and the voices start whispering ther will be no way to give in. Once you've made it to the sixth or seventh day, then find some after care - AA, NA, whatever. These two things - cutting all sources and after care - are the foundation of your recovery.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks for your answers. I'm only on my normal psych meds. I have medicine to help anxiety and to sleep. The only problem is my head. I hate this though. I'm a full time student and work and i can't focus. I got in a lot of trouble at work yesterday because of the irritation. And i have to deal with my mom because my aunt was a heavy user and eventually died because of it. It just ***** you know
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1470329434
Blank
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
3197167 tn?1348972206
Blank
Avatar universal
Blank
los angeles, CA